# SDR UPS01234748

- Difficulty date: January 9, 2001
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CK ATTACH BRACKET LOCATED ON LT BS 870 FITTING IS CRACKED ALONG BEND LINE.  BRACKET DE-RIVETED.  HEAT TREATMENT.  BRACKET FABRICATED.  BRACKET INSTALLED.
